# SDR AALA2019040439005

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 59,325 hours, 24,184 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Transfer Pump
- Part number: 609891005
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ONE CENTER TANK FUEL BOOST PUMP *USABLE* WITH ALL FUEL PUMPS ON, CROSSFEED CLOSED, AND FUEL IN THE  CENTER TANK, FUEL FED FROM THE RIGHT TANK. AFTER FUELING LEFT AND RIGHT TANK,8.6, CENTER TANK  10.5. DURING FLIGHT, RIGHT TANK DECREASED TO 7.8, WHILE LEFT TANK REMAINED AT 8.6.  AFTER  CENTER TANK WAS EMPTY, INBALANCE BETWEEN LEFT AND RIGHT TANK REMAINED THE SAME AND DID NOT INCREASE. MAITENANCE REMOVED AND REPLACED THE RH CENTER BOOST PUMP IAW AMM 28-22-41. LEAK CHECK GOOD. OPS CHECK GOOD.
